BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 2 >

Please use this identifier to cite or link to this item:

Title: Groups with Decomposable Set of Quasinormal Subgroups
Authors: de Falco, M.
de Giovanni, F.
Keywords: Quasinormal Subgroup
Decomposable Ordered Set
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 2, (2001), 137p-142p
Abstract: A subgroup H of a group G is said to be quasinormal if HX = XH for all subgroups X of G. In this article groups are characterized for which the partially ordered set of quasinormal subgroups is decomposable.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol27-num2-2001-p137-p142.pdf421.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License